# SDR IPXA2016061104500

- Difficulty date: May 26, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 45R CRACKED AND CORRODED BETWEEN BS 5-93 AND 5-113.  REPAIRED L45R IAW EA 011-5310-01-A6299, REV IR AND EO MD11-5310-61026-A.
